# SDR SWAA2025091203119

- Difficulty date: August 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 64,161 hours, 38,577 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 45; W.L. 167.<[01] REMOVED AND INSTALLED NEW UPPER ATTACH ANGLE AT BS 663 L.B.L. 45; W.L. 167 PER SRM 51-40-02-0G-0; DWG 111A1000 REV. B AND DWG 111A700 REV.A.
